|   | 
Author Yuan, X.K.; Faes, M.G.R.; Liu, S.L.; Valdebenito, M.A.; Beer, M.
Title Efficient imprecise reliability analysis using the Augmented Space Integral Type
Year 2021 Publication Reliability Engineering & System Safety Abbreviated Journal Reliab. Eng. Syst. Saf.
Volume (up) 210 Issue Pages 107477
Keywords Imprecise reliability analysis; Simulation-based method; Interval variable; Augmented space
Abstract This paper presents an efficient approach to compute the bounds on the reliability of a structure subjected to uncertain parameters described by means of imprecise probabilities. These imprecise probabilities arise from epistemic uncertainty in the definition of the hyper-parameters of a set of random variables that describe aleatory uncertainty in some of the structure's properties. Typically, such calculation involves the solution of a so-called double-loop problem, where a crisp reliability problem is repeatedly solved to determine which realization of the epistemic uncertainties yields the worst or best case with respect to structural safety. The approach in this paper aims at decoupling this double loop by virtue of the Augmented Space Integral. The core idea of the method is to infer a functional relationship between the epistemically uncertain hyper-parameters and the probability of failure. Then, this functional relationship can be used to determine the best and worst case behavior with respect to the probability of failure. Three case studies are included to illustrate the effectiveness and efficiency of the developed methods.
Corporate Author Thesis
Publisher Place of Publication Editor
Language Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 0951-8320 ISBN Medium
Area Expedition Conference
Notes WOS:000663909400008 Approved
Call Number UAI @ alexi.delcanto @ Serial 1432
Permanent link to this record